Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


about breast enlargement
Mar 6, 2012

hello Dr please we need your advice on this issue cause both of us is hiv+ but my wife she want to do what they call breast enlargement but am worry about her health issue cause she dont like to check her cd4 and vl for almost five month now.but last time she under go sugery for (pille )remover and after that her cd4 was 280 and undetectable ,my concern was about the medication they use to enlarge breast because she complain about her tinny breast she is on regimen before sustiva and truvada,but they pharmacy change it to the new generic one from truvada to( Ricovir_EM)due to lack of truvada in thailand.so please is there any problem with the breast enlargement pills or whatever?

Response from Dr. Henry

HIV+ persons usually do well with elective surgery , including cosmetic surgery, when doing OK on HIV meds. I am not aware of any pills that safely work for breast enlargement in the setting of HIV infection for which there is any published data. KH



Previous
Can Truvada and Viramune XR combo cause anxiety?
Next
Inflamation and skin lesians with atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement